MAUDE Adverse Event Report: VASCUTEK LTD THORAFLEX HYBRID PLEXUS

VASCUTEK LTD THORAFLEX HYBRID PLEXUS
Catalog Number THP2830X100A-G
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 02/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On post operative day 4 ((b)(6) 2025), site reported an adverse event (ae) of false lumen thrombosed, with improved expanded true lumen extending from the proximal ascending aorta to the proximal abdominal aorta, at the level of l1 vertebral body.Patient outcome: the thrombosis is ongoing, unresolved with no treatment and is ongoing at time of reporting.The adverse event is considered moderate in severity.The subject continued in the study.Concomitant medications include aspirin, labetalol and nicardipine.
 
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 4440 - thrombus/ thrombosis - on post operative day 4 ((b)(6) 2025), site reported an adverse event (ae) of false lumen thrombosis.Impact code: 4648 - insufficient information - the adverse event is ongoing at time of reporting; however, the current patient outcome is to be confirmed.Device problem code: 3190 - insufficient information - an adverse event appears to have occurred but there is not yet enough information available to classify the device problem.Component code: 4755 - part/component/sub-assembly term not applicable type of investigation: 4110 - trend analysis: a 4-year review of similar complaints thoraflex hybrid /occlusion thrombosis events will be performed.4111 - communication interview: additional information has been requested from the site.3331 - analysis of production records: a review of the manufacturing and quality control records for this batch confirmed that the product was manufactured to specification.4117 - device not returned: device remains implanted investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available as investigation is ongoing.
 
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 4440 - thrombus/ thrombosis - on post operative day 4 ((b)(6) 2025), site reported an adverse event (ae) of false lumen thrombosis.Impact code: 4648 - insufficient information - the adverse event is ongoing at time of reporting; however, the current patient outcome is to be confirmed.Device problem code: 3190 - insufficient information - an adverse event appears to have occurred but there is not yet enough information available to classify the device problem.Component code: 4755 - part/component/sub-assembly term not applicable type of investigation: 4110 - trend analysis: a 4-year review was performed; occurrence rate was less than (b)(4).No trend requiring action at this time.4111 - communication interview: additional information has been requested from the site.3331 - analysis of production records: a review of the manufacturing and quality control records for this batch confirmed that the product was manufactured to specification.4117 - device not returned: device remains implanted investigation findings: 4247-appropriate term/code not available- the complaint has been voided following confirmation from the site that the adverse event was reported to terumo aortic in error.As a result, no investigation or vigilance report is required, and the complaint has been formally closed.Investigation conclusion: 4316 - appropriate term/code not available- the complaint has been voided following confirmation from the site that the adverse event was reported to terumo aortic in error.As a result, no investigation or vigilance report is required, and the complaint has been formally closed.
 
Event or Problem Description
Extend-001 (nct05639400), patient 015-021, on post operative day 4 (17 feb 25), site reported an adverse event (ae) of false lumen thrombosed, with improved expanded true lumen extending from the proximal ascending aorta to the proximal abdominal aorta, at the level of l1 vertebral body.Patient outcome: the thrombosis is ongoing, unresolved with no treatment and is ongoing at time of reporting.The adverse event is considered moderate in severity.The subject continued in the study.Concomitant medications include aspirin, labetalol and nicardipine.The adverse event has been reported to terumo aortic in error.Investigation will not be applicable and hence no vigilance report will be required.This report is being submitted as follow up #1 for manufacturing report number 9612515-2025-00039 to provide event closure information for tag0220.

Brand Name
THORAFLEX HYBRID PLEXUS
Common Device Name
THORAFLEX HYBRID
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, PA49R R
UK  PA49RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, PA49R R
UK   PA49RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan
glasgow, PA49R-R
UK   PA49RR
MDR Report Key21897697
Report Number9612515-2025-00039
Device Sequence Number14311226
Product Code QSK
UDI-Device Identifier05037881026718
UDI-Public05037881026718
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTHP2830X100A-G
Device Lot Number25363937
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceBlack Or African American